| Catalog Number |
2204-0007 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris pump module smartsite infusion set was separated the following information was received by the initial reporter with the following verbatim: i wanted to share an additional situation that occurred with a chemotherapy product being hung on a patient today.Despite the tubing being inspected and secured by the verifying pharmacist, the same luer piece came apart while the nurse was attaching the medication to the patient.The patient was not harmed but there was chemo spillage in the infusion center and on the infusion nurse, in addition to the medication having to be re-compounded.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation results: it was reported that the luer piece came apart.One sample model 2204-0007, lot 24026226 was returned for investigation.The set was examined for defects and abnormalities.The spin collar on the male luer separated from the set.No other defects or abnormalities were observed.The customer complaint was verified and a quality notification was sent to the supplier.From the supplier investigation, the root cause is unknown.The pull force to remove the male luer collar was within spec.A device history record review for model 2204-0007 lot number 24026226 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 27feb2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No additional information.